# SDR TWAA9901702

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR MEMBRANE AT STA 927 TO 946, 58.8 LBL.  REMOVED 9 INCH BY 13 IN FLOOR MEMBRANE AND INSTALLED NEW 2024-T3 0.040 DOUBLER EXTENDING TWO FASTENER ROWS BEYOND CUT LINE PER SRM 53-01, FIG H, SHEET 3.
